MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; AUTOMATED CARDIAC COMPRESSOR

DEFIBTECH, L.L.C. LIFELINE; AUTOMATED CARDIAC COMPRESSOR
Model Number RMC-A1000
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that their arm device failed to power on during a rescue attempt.Rescue personnel attempted to replace the battery pack; however, the device still did not power on after the replacement.Cpr was administered, but the patient was not resuscitated.
 
Additional Manufacturer Narrative
Analysis of the arm device's log files, along with statements from the user, revealed that the customer did not follow the instructions for use regarding battery maintenance.Specifically, the customer reported that the batteries were rarely charged, and log data confirmed that the battery packs had not been routinely charged as directed.This lack of regular charging led to full depletion of the batteries, rendering the arm unable to power on during the rescue attempt.As stated in the device user manual: "the battery pack may become unresponsive and non-functional if improperly maintained and left fully depleted.".

Brand Name
LIFELINE
Common Device Name
AUTOMATED CARDIAC COMPRESSOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
ian white
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key22244047
Report Number3003521780-2025-00494
Device Sequence Number20839908
Product Code DRM
UDI-Device Identifier10815098020536
UDI-Public(01)10815098020536
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K141809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberRMC-A1000
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Initial Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale